# SDR USAA070251

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 70,123 hours, 70,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 900, W138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900, WL 138.5 ON FRAME HAS CORROSION.  FAB'D REPAIR ANGLES, T-CHORDS, INSTALLED ALL PARTS PER SRM 51-70-12, 51-40-02; DEFECT SIZE: 12"L X 1.70"W X .041"D.
